Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extending Liapunov's second method to non-Lipschitz Liapunov functions


Author: James A. Yorke
Journal: Bull. Amer. Math. Soc. 74 (1968), 322-325
DOI: https://doi.org/10.1090/S0002-9904-1968-11940-8
MathSciNet review: 0224925
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Okamura, Condition nécessaire et suffisante remplie par les équations différentielles ordinaires sans points de Peano, Mem. Colloq. Sci. Kyoto Imperial Univ. Ser. A 24 (1942), 21-28. MR 31614
  • 2. Taro Yoshizawa, Stability theory by Liapunov's second method, Math. Soc. of Japan, Tokyo, 1966. MR 208086
  • 3. Aaron Strauss, Liapunov functions and L, Trans. Amer. Math. Soc. 119 (1965), 37-50. MR 178203


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11940-8

American Mathematical Society